# SDR ABXA9700495

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47522
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 995773935
- Condition: Corroded
- Location: Bs 945
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-INSPECTION, FOUND THE FUSELAGE FRAME AT FS 945 CORRODED FROM LONGERON 24 LEFT TO LONGERON 30.  REPLACED ANGLE IAW DC9 51-10-3 AND 51-30-2.
